MAUDE Adverse Event Report: TVA MEDICAL, INC. WAVELINQ ENDOAVF SYSTEM; ENDOVASCULAR ARTERIOVENOUS FISTULA DEVICE

TVA MEDICAL, INC. WAVELINQ ENDOAVF SYSTEM; ENDOVASCULAR ARTERIOVENOUS FISTULA DEVICE
Model Number FX-001CE
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided.The device history records are currently under review.The device has been returned for evaluation.The investigation is currently underway.
 
Event or Problem Description
It was reported that during the arteriovenous fistula (avf) creation procedure through the left medial brachial vein and left brachial artery access, the electrode allegedly was unable to cut the tissue.Therefore, the catheters were removed from the patient without incident, and a new catheter set was used to create the patient's fistula in the left medial ulnar vein and left common ulnar artery.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot number for the device was provided; therefore, a device history record was performed.A manufacturing review was also conducted and there was nothing found to indicate there was a manufacturing related cause for this event.This is the first complaint reported for the lot number to date.Investigation summary: one arterial catheter and one venous catheter were received and evaluated.A tissue cutting test was performed with the sample device on porcine carotid artery; the device was able to cut the tissue.The tissue cut was measured and found to be approximately 0.4cm.Therefore, the investigation results are unconfirmed as the device performed as expected under functional testing.Based on the available information a definite root cause could not be determined.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
WAVELINQ ENDOAVF SYSTEM
Common Device Name
ENDOVASCULAR ARTERIOVENOUS FISTULA DEVICE
Manufacturer (Section D)
TVA MEDICAL, INC.
7000 bee cave road
suite 250
austin TX 78746
MDR Report Key8713001
Report Number3011392541-2019-00008
Device Sequence Number2663513
Product Code PQK
UDI-Device Identifier00868260000211
UDI-Public(01)00868260000211
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
DEN160006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX-001CE
Device Catalogue NumberFX-001CE
Device Lot NumberS0051
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2019
Initial Date Received by Manufacturer 05/23/2019
Supplement Date Received by Manufacturer12/26/2019
Initial Report FDA Received Date06/19/2019
Supplement Report FDA Received Date01/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1